Some conditions for the existence of divergent integrals of the equation $\ddot y=f(y,\,\dot y)$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 11-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_3_a1,
author = {\`E. V. Vdovina},
title = {Some conditions for the existence of divergent integrals of the equation $\ddot y=f(y,\,\dot y)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--21},
year = {1962},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_3_a1/}
}
È. V. Vdovina. Some conditions for the existence of divergent integrals of the equation $\ddot y=f(y,\,\dot y)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 11-21. http://geodesic.mathdoc.fr/item/IVM_1962_3_a1/